Recalls for 07/27/2015

Adrucil (fluorouracil injection, USP) 5 g/100 mL (50 mg/mL) by Teva Parenteral Medicines: Recall - Particulate Matter
07/27/2015 Medical Recall

Administration of an intravenous product with particulate matter has the potential to result in inflammation, allergic reactions, or blockage of blood vessels, leading to tissue death, which may be life-threatening if vital organs are affected.

  • Company:
    Teva Parenteral Medicines
Teva Parenteral Medicines Initiates Voluntary Nationwide Recall of Select Lots of Adrucil (Fluorouracil Injection, USP) 5 G/100 mL (50 mg/mL) Due To Particulate Matter
07/27/2015 Food Recall

Teva Parenteral Medicines today announced a voluntary recall of six lots of Adrucil® (fluorouracil injection, USP) 5 g/100 mL (50 mg/mL) due to the potential presence of particulate matter identified as aggregate of silicone rubber pieces from a filler diaphragm and fluorouracil crystals. The recalled lots are as follows:

  • Company:
    Teva Parenteral Medicines Inc.
  • Problem
    Injury And Impact Hazards (Recall Alert)
Gadolinium-based Contrast Agents for Magnetic Resonance Imaging (MRI): Drug Safety Communication - FDA Evaluating the Risk of Brain Deposits With Repeated Use
07/27/2015 Medical Recall

Health care professionals should consider limiting GBCA use to clinical circumstances in which the additional information provided by the contrast is necessary.

  • Company:
    GBCA